MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a cardio neuro ablation procedure, an optical issue occurred causing a delay in procedure.The catheter contact force was out of range when the catheter was connected.The connection was checked, and the catheter was replaced which did not resolve the issue.A new tactisys was used and the procedure was completed and there were not patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One tactisys quartz was received for evaluation.Visual inspection revealed the front ports, rear ports, enclosure, and label were free of physical damage.When power was applied, the tactisys completed the post (power-on-self-test) and communication was established.A known-good catheter was connected and contact force was not observed.Fiso diagnostic revealed a signal loss at channel one.The front enclosure was opened, and the lc/lc fiber optic adapter was cleaned.The catheter was reconnected and channel one appeared to be functional and contact force was observed.The tactisys functioned as intended after the lc/lc fiber optic adapter was cleaned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Evaluation testing was unsuccessful as no contact force was observed.Based on the information and investigation provided to abbott, the root cause was isolated to debris within the lc/lc fiber optic adapter.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20724581
Report Number2184149-2024-00198
Device Sequence Number20450987
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)6986996
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number6986996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown